zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global stability result for the generalized quasivariational inequality problem. (English) Zbl 0737.49010
The paper studies some stability property for the generalized quasivariational problem (GQVI). Let X(·,ω) and F(·,ω) both be point-to-set mappings from the set Γ n into the subsets of n , where ω is a vector parameter in W r . For each ω, the problem GQVI(X,F) is to find vectors x * X(x * ,ω) and y * F(x * ,ω) such that x-x * ,y * 0 for any xX(x * ,ω). The purpose of the paper is to show upper semicontinuity of the solution set I(ω) of the above GQVI(X,F). It is to show that, if S is any open set with I(ω)S, then there exists δ>0 such that, for all ΔωB(ω,δ), we have I(ω+Δω)S. A basic assumption is that X(x,ω), X(x,ω)Γ, and F(x,ω) for all x and ω. The above assertion is obtained under additional assumptions on compactness of the domain set and some semicontinuity properties of X and F relative to x and ω.

MSC:
49J40Variational methods including variational inequalities
49J45Optimal control problems involving semicontinuity and convergence; relaxation
49K40Sensitivity, stability, well-posedness of optimal solutions
26E25Set-valued real functions
References:
[1]Harker, P. T., andPang, J. S.,Finite-Dimensional Variational Inequality and Nonlinear Complementarity Problems: Survey of Theory, Algorithms, and Applications, Mathematical Programming, Series B, Vol. 48, pp. 161-222, 1990. · Zbl 0734.90098 · doi:10.1007/BF01582255
[2]Baiocchi, C., andCapelo, A.,Variational and Quasivariational Inequalities: Application to Free-Boundary Problems, Wiley, New York, New York, 1984.
[3]Chen, D., andPang, J. S.,The Generalized Quasivariational Inequality Problem, Mathematics of Operations Research, Vol. 7, pp. 211-222, 1982. · Zbl 0502.90080 · doi:10.1287/moor.7.2.211
[4]Robinson, S. M.,Generalized Equations and Their Solutions, Mathematical Programming Studies, Vol. 10, pp. 128-141, 1979.
[5]Qui, Y., andMagnanti, T. L.,Sensitivity Analysis for Variational Inequalities Defined on Polyhedral Sets, Working Paper No. OR-154-87, Operations Research Center, MIT, Cambridge, Massachusetts, 1987.
[6]Qui, Y., andMagnanti, T. L.,Sensitivity Analysis for Variational Inequalities, Working Paper No. OR-163-87, Operations Research Center, MIT, Cambridge, Massachusetts, 1987.
[7]Tobin, R. L.,Sensitivity Analysis for Variational Inequalities, Journal of Optimization Theory and Applications, Vol. 48, pp. 191-204, 1986.
[8]Kyparisis, J.,A Sensitivity Analysis Framework for Variational Inequalities, Mathematical Programming, Vol. 38, pp. 203-213, 1987. · doi:10.1007/BF02604641
[9]Harker, P. T.,Generalized Nash Games and Quasi-Variational Inequalities, European Journal of Operational Research (to appear).
[10]Marcott, P., andDussault, J. P.,A Note on a Globally Convergent Newton Method for Solving Monotone Variational Inequalities, Operations Research Letters, Vol. 6, pp. 35-42, 1987. · Zbl 0623.65073 · doi:10.1016/0167-6377(87)90007-1
[11]Mathiesen, L.,Computation of Economic Equalibria by a Sequence of Linear Complementarity Problems, Operations Research, Vol. 23, pp. 144-162, 1985.
[12]Mathiesen, L.,Computational Experience in Solving Equilibrium Models by a Sequence of Linear Complementarity Problems, Operations Research, Vol. 33, pp. 1225-1250, 1985. · Zbl 0583.90097 · doi:10.1287/opre.33.6.1225
[13]Fiacco, A. V.,Introduction to Sensitivity and Stability Analysis in Nonlinear Programming, Academic Press, New York, New York, 1983.
[14]Hearn, D. W.,The Gap Function of a Convex Programming, Operations Research Letters, Vol. 1, pp. 67-71, 1982. · Zbl 0486.90070 · doi:10.1016/0167-6377(82)90049-9
[15]Marcott, P.,Gap-Decreasing Algorithms for Monotone Variational Inequalities, Paper Presented at the ORSA/TIMS Meeting, Miami Beach, Florida, 1986.
[16]Harker, P. T., andPang, J. S.,Existence of Optimal Solutions to Mathematical Programs with Equilibrium Constraints, Operations Research Letters, Vol. 7, pp. 61-64, 1988. · Zbl 0648.90065 · doi:10.1016/0167-6377(88)90066-1
[17]McLinden, L.,Stable Monotone Variational Inequalities, Technical Summary Report No. 2734, Mathematics Research Center, University of Wisconsin, Madison, Wisconsin, 1984.